Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Topamax Experiences? Stacy Louisa Beus

Posted by Ponder on January 30, 2003, at 11:53:04

In reply to Re: Topamax Experiences?, posted by Stacy Louisa Beus on January 30, 2003, at 6:26:47

> So you hated Topamax? Did you lose weight or just lose your curls? I am a hair stylist, so I do sympathysize (spelled wrong). I have been taking Topamax for a month now and I have lost about 5 pounds. The good news is my Pepsi tastes like alka seltzer, which means I dont drink it after drinking pop since I was 3 and I am 30 now! I really need to lose weight!

Stacy,
So, you're a stylist and know about hair. Since hair loss and changes in hair texture are common reactions to psychiatric medications, maybe you can comment on some remedies. Or, if you don't know of anything that can prevent such things, what kinds of cuts/styles/products are best for thin, straight hair?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ponder thread:50878
URL: http://www.dr-bob.org/babble/20030130/msgs/138351.html